# SDR DALA2024051405175

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) ON ANGLE STRUCTURE SUPPORT BULKHEAD BTW LONGERON 5L AND 6L ALSO 7L STA=Y 1022 AT AFT LAVATORY ENGINE PYLON AREA. SUMMARY OF NRC 00400: CRACK ON ANGLE STRUCTURE SUPPORT BULKHEAD BTW LONGERON 7L STA=Y 1022 AT AFT LAVATORY ENGINE PYLON AREA WAS REPAIED PER ER/A 617503-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 617503-14 REV 4 AND ANGLE STRUCTURE SUPPORT BULKHEAD BTW LONGERON 5L AND 6L WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0340730)
